# SDR DJFA2006287

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N410CW
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 4,870 hours, 4,130 cycles
- Engine: Pwa JT15D5
- Engine time: 1,342 hours, 1,202 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250012511
- Part serial: 4021
- Condition: Broken
- Location: Right Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT AFTER LANDING THE RIGHT THRUST REVERSER DID NOT DEPLOY.  BOTH ARM AND UNLOCK LIGHTS ILLUMINATED BUT THE DEPLOY LIGHT DID NOT.  DURING THE POST FLIGHT INSPECTION A BROKEN THRUST REVERSER DRIVER ARM WAS FOUND AND THE FAIRING WAS BUCKLED.  MAINTENANCE REPLACED THE THRUST REVERSER ASSEMBLY AND PERFORMED INSTALLATION AND FUNCTIONAL CHECKS OF THE SYSTEM WITH NO NOTED DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
